MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL ADV GLENOID GRASPER; EXTREMITY INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US GLOBAL ADV GLENOID GRASPER; EXTREMITY INSTRUMENTS : EXTRACTION INSTRUMENTS
Model Number 2128-61-017
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the glenoid grasper would not latch onto the implant anymore.The surgeon used it to take out the glenoid implant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination.Therefore, the reported event could not be confirmed.Depuy considers, the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre) was not possible, because the required lot code was not provided.

Brand Name
GLOBAL ADV GLENOID GRASPER
Common Device Name
EXTREMITY INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12656253
Report Number1818910-2021-22920
Device Sequence Number17263353
Product Code LXH
UDI-Device Identifier10603295089391
UDI-Public10603295089391
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2128-61-017
Device Catalogue Number212861017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1